# SDR HEEA955981

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Defective
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STARTS TRANSMITTING AS SOON AS POWER IS APPLIED. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
